# SDR USAA2015022700002

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 15,598 hours, 13,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANTS FLASHLIGHT.  REPLACED BATTERY AS REQUIRED.  OPERATIONAL CHECK IS NORMAL.
